# SDR AALA201804099020

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 17,001 hours, 6,900 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Vibration
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. AFTER GEAR RETRACTION ON TAKE OFF, FELT NOSE GEAR VIBRATION. FOLLOWED BY LG LGCIU NR 2 FAULT PASSING ABOUT 1500 AGL. PERFORMED BITR CHECK ON NR 1 AND 2 LGCIU. NO FAULTS AT THIS TIME. OK FOR CONTINUED SERVICE.
